# SDR DALA2023062105040

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2824294) FOUND CORROSION AT FORWARD CARGO BAY AFT LOWER BULKHEAD SUPPORT ANGLE AT STA 500L STR 26L TO STR 26R. REMOVED AND REPLACED FORWARD CARGO BAY AFT LOWER BULKHEAD SUPPORT ANGLE AT STA 500L STR 26L TO 26R WITH NEW SUPPORT IAW B737 SRM 51-40-02-0G-0 & DWG# 143A7902.
